# SDR CALA2021052800744

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE OF LH FR16 CROSSBEAM, A CRACK INDICATIN WAS NO TED IN THE 3RD HOLE I/B TOP ROW (H3) AT 12 O''CLOCK, INDICATION I S IN THE FRAME RECIEVED FINAL EA # 319-5310-13-A2591 REV "NEW". VERIFIED ALL WO RK STEPS ACCOMPLISHED PER EA AND NO DEVIATIONS NOTED. MAINTENANC E ACCOMPLISHED BY V933863 ON WC 0001788 AT ST AEROSPACE BFM. SFR # 1025540
